# SDR SWIA2017010642981

- Difficulty date: December 10, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 34,539 hours, 29,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 FRAME FOUND CRACKED BETWEEN STRINGERS 0 AND 1L.  REMOVED THE FRAME SECTOR AND INSTALLED A NEW FRAME SECTOR IAW SRM.
